MathSciNet Relay Station
MathSciNet bibliographic data
MR1072467 (91m:11015) 11C08 (11J99)
Beauzamy, Bernard; Bombieri, Enrico; Enflo, Per; Montgomery, Hugh L. Products of polynomials in many variables. J. Number Theory 36 (1990), no. 2, 219–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement